# SDR 01FDEA00324

- Difficulty date: May 3, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 33,557 hours, 11,349 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 ENG BEGAN COMPRESSOR STALLING.  ACCOMPANIED BY LARGE FLUCTUATION IN ALL NR 1 ENG INSTRUMENTS.
